Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Having gastrointestinal problem after taking a fiber supplement

at the end of 2008 I took a fiber supplement called colon pure and in about 3 months Jan-09 I lost 10 pounds, all on my stomach area, I ended up with a flat stomach. After this incident I suffered a lot of gas, nausea , stomach pain, cramping and very thin stool. Now 2 years later my stomach is protruding like I m pregnant and almost always in pain with the cramping and gas.
Asked On : Sun, 30 Jan 2011
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello.
Welcome to HealthcareMagic forum.
The protruding out of your stomach is not likely to be due to the effect of a fibre taken by you two years ago.It might be due to some other digestive problems you might be having due to other undiagnosed reasons. You need to get a complete check up for yourself.
Dr. Rakhi Tayal
Answered: Sun, 30 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor